# SDR REXA2020030200255

- Difficulty date: February 17, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON STRINGER 21R BTW FS 333-349 AT MAIN AVIONICS COMPARTMENT. (TCI 53-20-305).                                 
""STRIGER 21R BTW FS333-349 WAS REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01.                                   
"
